1. J. Guzman, Quadrature and Schatz's pointwise estimates in finite element  methods, BIT 45 (2005), 695-707. PDF

2. J. Guzman, Local analysis of discontinuous Galerkin methods applied to singularly perturbed problems, J. Numer. Math. 14 (2006), 41-56. PDF

3. J. Guzman, Pointwise error estimates for discontinuous Galerkin methods with lifting operators for elliptic problems,

Math. Comp. 75 (2006), 1067-1085. PDF

4. J. Guzman, Local and pointwise error estimates of the local discontinuous Galerkin method for Stokes Problem, Math. Comp 77 (2008), 1293-1322. PDF

5. B. Cockburn, B. Dong and J. Guzman, Optimal convergence of the original discontinuous Galerkin method for the transport-reaction equation on special meshes, SIAM J. Numer. Anal 48 (2008), 1250-1265. PDF

6. B. Cockburn and J. Guzman, Error estimates for the Runge-Kutta discontinuous Galerkin method for the transport equation with discontinuous initial data, SIAM J. Numer. Anal. 46 (2008), 1364-1398. PDF

7. B. Cockburn, B. Dong and J. Guzman, A superconvergent LDG-hybridizable Galerkin method for second order elliptic problems,Math. Comp. 77 (2008), 1887-1916. PDF

8. B. Cockburn, J. Guzman and H. Wang, Superconvergent discontinuous Galerkin methods for second order elliptic problems,Math. Comp., 78 (2009), 1-24. PDF

9. E. Burman, J. Guzman and D. Leykekhman, Weighted error estimates of the continuous interior penalty method for singularly perturbed problems, IMA J. Numer. Anal., 29 (2009), 284-314. PDF

10. J. Guzman, and B. Riviere, Suboptimal convergence of non symmetric discontinuous Galerkin method for odd polynomial approximations, J. Sci. Comput., 40 (2009), 273-280. PDF

11. J. Guzman, D. Leykekhman, J. Rossmann and A. Schatz, Holder estimates for Greens functions on convex polyhedral domains and their applications to finite element methods, Numer. Math., 112 (2009), 221-243. PDF

12. B. Cockburn, B. Dong and J. Guzman, A hybridizable and superconvergent discontinuous Galerkin method for biharmonic problems, J. Sci. Comp., 40 (2009), 141-187. PDF

13. B. Cockburn, J. Guzman, C.-S. Soon and H. Stolarski, An analysis of the embedded discontinuous Galerkin method for second-order elliptic problems, SIAM J. Numer Anal., 47(2009), no. 4, 2686-2707. PDF

14. B. Cockburn, B. Dong, J. Guzman, M. Restelli and R. Sacco, A hybridizable discontinuous Galerkin method for steady state convection-diffusion-reaction problems, SIAM J. Sci. Comp., 31 (2009), no. 5, 3827-3846. PDF

15. A. Demlow, J. Guzman and A. Schatz, Local energy estimates for the finite element method on sharply varying grids. Math. Comp. 80 (2011), no. 273, 1-9. PDF

16. B. Cockburn, B. Dong, J. Guzman and J. Qian, Optimal convergence of the original DG method in special meshes for variable velocity, SIAM J. Numer. Anal., 48 (2010), no. 1, 133-146. PDF

17. B. Cockburn, J. Gopalakrishnan and J. Guzman, A new elasticity element made for enforcing weak stress symmetry, Math. Comp., 79 (2010), 1331-1349. PDF

18. J. Gopalakrishnan and J. Guzman, A second elasticity element using the matrix bubble, IMA J. Numer. Anal., to appear. PDF

19. J. Guzman, A unified analysis of several mixed methods for elasticity with weak stress symmetry, J. Sci. Comp., 44 (2010), 156-169. PDF

20. E.M. Behrens and J. Guzman, A mixed method for the biharmonic problem based on a system of first-order equations, SIAM J. Numer. Anal., 49 (2011), 789-817. PDF

21. W. Wang, J. Guzman, and C.-W. Shu, The multiscale discontinuous Galerkin method for solving a class of second order elliptic problems with rough coefficients, Int. J. Numer. Anal. Model, 8(2011), no. 1, 28-47. PDF

22. E.M. Behrens and J. Guzman, A new family of mixed methods for the Reissner-Mindlin plate model based on a system of first-order equations, J. Sci. Comp, 49 (2011), 137-16. PDF

23. J. Guzman and D. Leykekhman, Pointwise error estimates of finite element approximations to the Stokes problem on convex polyhedra, Math. Comp., 81 (2012), 1879-2002. PDF

24. J. Gopalakrishnan and J. Guzman, Symmetric non-conforming mixed finite elements for linear elasticity, SIAM J. Numer. Anal., 49 (2011), 1504-1520. PDF

25. B. Cockburn, J. Guzman, F.J. Sayas, Coupling of RT and HDG with BEM, SIAM J. Numer. Anal., to appear. PDF

26. J. Guzman and M. Neilan, A family of non-conforming elements for the Brinkman problem, IMA J. Num. Anal., 32(2012), 1484-1508. PDF

27. J. Guzman, D. Leykekhman and M. Neilan, A family of non-conforming elements and analysis of Nitsche’s method for a singularly perturbed fourth-order problem, Calcolo, 49 (2012), 95-125. PDF

28. J. Guzman and M. Neilan, Conforming and divergence free Stokes elements on general triangular meshes, Math. Comp., 83(2014), 15-36. PDF

29. J. Guzman, A. Salgado and F.-J. Sayas, A note one the Ladyzenskaja-Babuska-Brezzi Condition, J. Sci. Comp., 56 (2013), 219-229. PDF

30. J. Guzman and M. Neilan, Conforming and symmetric mixed finite elements for plane elasticity using rational bubbles,  Numer. Math, 126 (2014), 153-171. PDF

31. T. Gudi and J. Guzman, Convergence analysis of the lowest order weakly penalized adaptive discontinuous Galerkin methods, M2AN, 48 (2014), 753-764. PDF

32. S. Badia, R. Codina, T. Gudi and J. Guzman, Error Analysis of Discontinuous Galerkin Methods for Stokes Problem under Minimal Regularity, IMA J. Numer. Anal, 34 (2014), 800-819. PDF

33. D. Arnold, R. Falk, J. Guzman and G. Tsogtgerel, On the consistency of the combinatorial codifferential, Trans. Amer. Math. Soc., 366 (2014), 5487-5502. PDF

34. J. Guzman and M. Neilan, Conforming and divergence free Stokes elements in three dimensions, IMA J. Numer. Anal., 34(2014), 1489-1508.PDF

35. Y. Zhang, W. Wu , J. Guzman, and C.-W Shu, Multi-scale discontinuous Galerkin method for solving elliptic problems with curvilinear unidirectional rough coefficients. JSC, 61 (2014), 42-60. PDF

36. J. Guzman and M. Sanchez, Max-norm stability of lowest order Taylor-Hood elements in three dimensions, J. Sci. Comput. 65 (2015), no. 2, 598–621. PDF

37. J. Guzman and C. Klivans, Chip firing and energy minimizaiton on M-matrices, Journal of Combinatorial Theory: Series A., 152 (2015), 14-31.  PDF

38. J. Guzman, M. Sanchez-Uribe and M. Sarkis, On the accuracy of finite element approximations to a class of interface problems, Math. Comp., 85 (2016) no. 301, 2071-2098. PDF

39. M. Ainsworth, J. Guzman and F.-J. Sayas, Discrte extension operators for mixed methods on locally refined meshes, Math. Comp., 85 (2016), no. 302, 2639-2650. PDF

40. J. Guzman, M. Sanchez-Uribe and M. Sarkis, Higher-order finite element methods for elliptice problems with interface, M2AN, 50 (2016), no. 5, 1561-1583. PDF

41. J. Guzman, F. A. Sequeira, and C.-W. Shu, H(div) conforming and DG methods for incompressible Euler's equations, IMA J. Numer. Anal. (2016). PDF

42. J. Guzman, M. Sanchez-Uribe and M. Sarkis, A Finite Element Method for High-Contrast Interface Problems with Error Estimates Independent of Contrast, submitted. PDF

43. J. Guzman and C. Klivans, Chip firing on invertible matrices, SIAM J. Disc. Math., 30 (2016), no.  2, 1115-1127. PDF

44. E. Burman, J. Guzman, M. Sanchez-Uribe and M. Sarkis, Robust flux error estimation of an unfitted Nitsche method for high-contrast interface problems, IMA J. Num. Anal., PDF

45. J. Guzman and M. Olshanskii, Inf-sup stability of geometrically unfitted Stokes finite elements, Math. Comp., PDF

46. J. Guzman, A. Maduriera, M. Sarkis and S. Walker, Analysis of the finite element method for the Laplace-Beltrami equation on surfaces with regions of high curvature using graded meshes, submitted. PDF

47. J. Guzman and R. Scott, The Scott-Vogelius finite elements revisited, submitted. PDF